On balanced Cayley maps over abelian groups

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A notion of a balanced automorphism of a group was introduced in [J. Sirǎn and M. Skoviera. Regular maps from Cayley graphs. I. Balanced Cayley maps. Algebraic graph theory (Leibnitz, 1989). Discrete Math. 109 (1992), no. 1-3, 265-276] in order to study regular Cayley maps over finite groups. One of the open questions formulated in the paper was this: which finite abelian groups admit a balanced automorphism? The presented paper answers this question.

Original languageEnglish
Pages (from-to)115-118
Number of pages4
JournalElectronic Notes in Discrete Mathematics
Issue numberC
StatePublished - 20 Aug 2008
Externally publishedYes


  • Regular Cayley maps
  • abelian groups
  • balanced automorphism

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'On balanced Cayley maps over abelian groups'. Together they form a unique fingerprint.

Cite this